# SDR CA021125011

- Difficulty date: November 13, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,790 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN17651
- Condition: Broken
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, VIBRATION WAS NOTICED IN LT MAIN GEAR. INSPECTED MAIN GEAR (LT) LINK BOLT FOUND BROKEN, BOLT REPLACED.  BEARING UP LOCK REPLACED. RETRACT GEAR CHECKED AND OK. CAUSE: TIGHT TURN ON GROUND WITH BRAKES APPLIED.
